# SDR SWIA202005140638

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH FLOOR SILL UNDER FWD OVERWING EMERGENCY EXIT DOOR BETWEEN FS 720.85 Â€“ FS 744.15 (MARKED)   (C-CHECK) RO 5/10/2020   BLENDED LH FLOOR SILL UNDER FWD OVERWING EMERGENCY EXIT DOOR BETWEEN FS720.85 TO FS744.15 REF CRJ900 SRM. IN LIMITS REF BOMBARDIER REO.
